# SDR AALA201706029020

- Difficulty date: May 20, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400800
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOOR SUPPORT AT -Y465 BETWEEN FRAMES 64 AND 67.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472816.
